# SDR COMA9531154

- Difficulty date: September 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Bird Strike
- Location: Right
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE ON RT WINDSHIELD AREA.  PERFORMED BIRD STRIKE INSPECTION IAW INSPECTION PROGRAM, NO DEFECTS FOUND AND AIRCRAFT RETURNED TO SERVICE.
